# SDR DXTA2024110401011

- Difficulty date: October 31, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N637QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0184
- Aircraft time: 5,458 hours, 3,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 008450
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING UNDER SEAT NUMBER 3 IS INOPERATIVE!  ADDITIONALLY THE LIGHT ABOVE SEAT 3 IS INOPERATIVE AS WELL. BOTH LIGHTS ARE TO BE ON DURING EMER LIGHT CHECK . CORRECTIVE ACTION; REPLACED THE #2 EMERGENCY BATTERY PACK REFERENCING TEXTRON MODEL 680A MAINTENANCE MANUAL (REV 21) CH 33-50.06. FOUND THAT THE G SWITCH HAD BEEN TRJPPED. RESET THE G SWITCH AND OPS CHECK GOOD.
